{"product_id":"vicks-dq-nq-2x236ml","title":"Vicks DayQuil \u0026 NyQuil Cold \u0026 Flu Liquid Convenience Pack - 2x 236 mL","description":"\u003cp\u003e\u003cstrong\u003eVicks DayQuil \u0026amp; NyQuil Cold \u0026amp; Flu Liquid Convenience Pack - 2x 236 mL\u003c\/strong\u003e provides separate daytime and nighttime liquid formulas for temporary relief of cough, fever, aches and sore throat pain; the nighttime formula also treats runny nose and sneezing.\u003c\/p\u003e\n\u003ch2\u003eMedicinal Ingredients\u003c\/h2\u003e\n\u003cp\u003e\u003cstrong\u003eEach 30 mL of DayQuil contains:\u003c\/strong\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\n\u003cstrong\u003eAcetaminophen (650 mg)\u003c\/strong\u003e: A pain reliever and fever reducer that helps relieve headache, body aches, sore-throat pain and fever.\u003c\/li\u003e\n\u003cli\u003e\n\u003cstrong\u003eDextromethorphan Hydrobromide (20 mg)\u003c\/strong\u003e: A cough suppressant that helps temporarily control a dry, irritating cough.\u003c\/li\u003e\n\u003cli\u003e\n\u003cstrong\u003ePhenylephrine Hydrochloride (10 mg)\u003c\/strong\u003e: A decongestant that helps reduce swelling in the nasal passages to relieve nasal and sinus congestion.\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e\u003cstrong\u003eEach 30 mL of NyQuil contains:\u003c\/strong\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\n\u003cstrong\u003eAcetaminophen (650 mg)\u003c\/strong\u003e: A pain reliever and fever reducer that helps relieve headache, body aches, sore-throat pain and fever.\u003c\/li\u003e\n\u003cli\u003e\n\u003cstrong\u003eDextromethorphan Hydrobromide (30 mg)\u003c\/strong\u003e: A cough suppressant that helps temporarily controls a dry, irritating cough.\u003c\/li\u003e\n\u003cli\u003e\n\u003cstrong\u003eDoxylamine Succinate (12.5 mg)\u003c\/strong\u003e: A sedating antihistamine that helps relieve runny nose and sneezing and supports nighttime symptom relief.\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003ch2\u003eDosage\u003c\/h2\u003e\n\u003cp\u003eAdults and children 12 years and older: take \u003cstrong\u003e30 mL of DayQuil every 4 hours\u003c\/strong\u003e or \u003cstrong\u003e30 mL of NyQuil every 6 hours\u003c\/strong\u003e as needed. Do not exceed 4 doses of either formula in 24 hours.\u003c\/p\u003e\n\u003ch2\u003eSafety Warning\u003c\/h2\u003e\n\u003cp\u003eDo not use with another acetaminophen-containing product; overdose may cause severe or possibly fatal liver damage. May cause drowsiness. Avoid alcohol, driving and machinery, and do not combine with another antihistamine or sleep medicine. Ask a pharmacist before use if you have high blood pressure, heart or thyroid disease, diabetes, glaucoma, difficulty urinating, or take an MAO inhibitor. Do not use with an MAO inhibitor or another cough suppressant. Ask a pharmacist before use with antidepressants, asthma, a chronic cough, or a cough with excessive mucus.\u003c\/p\u003e","brand":"Vicks","offers":[{"title":"Default Title","offer_id":47253180416223,"sku":"163960","price":25.99,"currency_code":"CAD","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/0688\/6771\/9391\/files\/08432-vicks.png?v=1790050090","url":"https:\/\/symingtonpharmacy.ca\/products\/vicks-dq-nq-2x236ml","provider":"Symington Pharmacy","version":"1.0","type":"link"}